Aa
A
A
A
Close
ADD / ADHD Community
3.37k Members
Avatar universal

I took An IQ/ADHD Test a Few Years Ago

And the Dr said I have Executive Functioning Issues. I have yet to wrap my head around what that is? Everytime I look it up, it is for children and I am close to 40. I can only imagine it means I have ADD/ADHD because I do have issues focusing and motivating.  
I used to take Adderrall for it but that was waaay to harsh so I switched to Ritalin which I like much better, but lately has me feeling exhausted.  
MOST worrisome is I have sometimes numbness and tingling in my fingers. Why? I know Adderrall is a vaso constrictor but don't know about Ritalin.  And these symptoms are more intense. Can anyone please explain?
1 Responses
189897 tn?1441130118
COMMUNITY LEADER
    Executive functioning is the new key word to describe some of the ADHD symptoms.   This is a really good link that explains part of that.
          http://www.additudemag.com/slideshow/28/slide-1.html
   Medication wise it sounds like you just have not found either the right dose or the right med.  Instant release meds (compared to extended release) tend to hit harder.  Of course, the advantage is that they are out of your system sooner so can be taken on more of an as needed basis.
    You do need to let your doc know what is going on.   It might be worth trying a lower dose.  In fact, a good high protein breakfast always helps and will also lengthen the effective time of the med.
    Are you on an instant release or XR?  
    Also, any chance the meds are interfering with your sleep?   The exhaustion should not be happening.
Have an Answer?
Top Children's Development Answerers
189897 tn?1441130118
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?